# SDR ASAA0976422

- Difficulty date: August 22, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,849 hours, 16,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part serial: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BS 312 - 328 LBL 55 WL 208.  REMOVED AND REPLACED INTERCOSTAL BS 312 328 LBL 55 WL 208.
